# SDR TRBA2008040

- Difficulty date: April 12, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 25,188 hours, 25,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP1670
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE FLOOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED FLOOR EMERGENCY LAMP IAW JIC NR 33-50-00.
